# SDR SWAA2021112446654

- Difficulty date: November 22, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737
- Aircraft serial: 36668
- Aircraft time: 35,693 hours, 21,636 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT GALLEY SERVICE DOOR-LOWER DOOR LINER WEB SUPPORT ANGLE CRACKED (RT.SIDE) ; / [01] R&R AFT GALLEY SERVICE DOOR-LOWER DOOR LINER WEB SUPPORT ANGLE. REF AMM 52-41-31
